# SDR CALA2023032900914

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 12,223 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Unknown
- Location: Seat 9f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9F FWD EMERGENCY LIGHT BROKEN REFER HAECO NON-ROUTINE NO.94 51205,ORIGINATED BY EMP:V903194,EA 3351-01372 REV A PERFORMED BY EMP:V903194,REPLACED SEAT 9F FWD EMERGENCY LT AND C ONDITIONAL CHK NORMAL AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-0 6-00A-720A REV.170,IDT BY EMP:V903217
